Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 19, No. 2 (April, 1967)
K. Mochizuki On the large perturbation by a class of non-selfadjoint operators 123−158
H. Sato On the equivalence of Gaussian measures 159−172
T. Yamamoto On the extreme values of the roots of matrices 173−178
A. Yokoyama On the relative class number of finite algebraic number fields 179−184
K. Yano and E. M. Patterson Horizontal lifts from a manifold to its cotangent bundle 185−198
T. Takahashi Hypersurface with parallel Ricci tensor in a space of constant holomorphic sectional curvature 199−204
H. Omori Isometric immersions of Riemannian manifolds 205−214
N. Tanaka On generalized graded Lie algebras and geometric structures, I 215−254
R. Thom On some ideals of differentiable functions 255−259

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.